# SDR UIEA200500041

- Difficulty date: March 28, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING SCHEDULE INSPECTION.  THE STRUT SKIN ASSY EDGE ADJACENT TO THE PRECOOLER EXHAUST CUTOUT WAS FOUND CRACKED.  SKIN ASSY INSPECTION CONFIRMED THAT CRACKS TERMINATED IN EXISTING FASTENER HOLES.  NR3 STIFFENER WAS REINFORCED WITH A STEEL LOWER REPAIR ANGLE FROM STA 237 TO STA 254.  EXISTING REINFORCED RIB INSTALLED AT NAC STA 248 WAS MODIFIED TO ACCOMMODATE REPAIR ANGLE INSTALLED NO NR 3 STIFFENER.  DETAIL VISUAL INSPECT ALUMINUM SKIN ASSY INNER SURFACE AREA, BELOW NR3 STIFFENER FLANGE, FOR ABSENCE OF ANY CRACKS AND LOOSE FASTENERS EVERY C-CHECK, NOT TO EXCEED 18 MONTHS.  EO ISSUED TO ACCOMPLISH THE INSPECTION.  (K)
